Take 25mg seroquel (quetiapine) for sleep, woke w/ heart racing, took a few minutes to get it slowed down. Is this qt prolongation?

Medication effects. I understand your distress of heart racing. Seroquel side effects can be- tachycardia, palpitations and other cardiovascular effects. QT prolongation may happen in patients who overdosed on this drug, in patients with other illness, and in patients taking drugs causing electrolyte imbalance or QT interval prolongation. Please go to ER for Diagnosis and Treatment.
There is no. way to "feel" QT "prolongation" its an EKG (Electrocardiogram) FINDING.... Seroquel (quetiapine) is not itself a "sleep" medication ..it is given for that purpose however! Consult with your Prescribing Health Provider! Could be the 'heart racing" is a part of the PROBLEM you were given the Seroquel (quetiapine) for! Hope this is helpful...Good Luck Dr Z.

Related Questions

25mg seroquel (quetiapine) for sleep. Couple hours after I took it, I ate a snack and went to sleep. Later woke, heart racing, couldnt get slowed. Is it qt prolongation?

Possible. that is a low dose of seroquel, (quetiapine) but if you have a congenital QT prolongation, or are on other medications that can do that, it is possible. Get an EKG and avoid potential QT prolonging medications (and there are many - your pharmacist can advise) until you get an answer. There are other reasons for unexplained tachycardia and a cardiologist or your PCP can evaluate you for them. Read more...

Take 25mg seroquel (quetiapine) for sleep, ate quite a bit of sugar before falling asleep, woke a few minutes later heart racing. Qt prolongation or cuz of sugar?

Below. Unable to answer this in this format. QT prolongation can only be DXed with an EKG. Suggest discussing your symptoms with the DR who gave you the Seroquel (quetiapine) before taking any more. Read more...